English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40652
Visitors : 767821      Online Users : 45
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51386

Title: Dynamic Covariance Controllers for Bilinear Stochastic Discrete Systems
Authors: Hung‐Yuan Chung
Chi‐Cheng Chang
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1992-03
Issue Date: 2018-11-27T01:47:16Z
Publisher: Proceedings of the NSC Part A
Abstract: Abstract: Two objectives are reached in this paper. First, we find the set of dynamic covariance controllers such that the Root‐Mean‐Squared (RMS) value (performance requirements) for each system state of the nominal bilinear stochastic system is less than or equal to some prespecified values set by these controllers. Secondly, when modeling errors are present in the plant parameters, we seek the set of admissible perturbations such that the RMS value for each state of the uncertain closed‐loop system will still be less than or equal to some prespecified values.
Relation: 16(3) pp.345-354
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51386
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback